# SDR CALA9701045

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER AND FORWARD DOOR JAMB PAN IN FORWARD BAGGAGE BIN AT STA 370 TO 427.  THE CORRODED SECTION WAS CUT OUT AND A NEW PAN SECTION WAS INSTALLED IAW SRM 53-05, FIGURE 44.
